# SDR UPS07851100

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE VERY DIM AND FLIGHT DECK LIGHT GOES OUT IN APPROX 2 MINUTES.  REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW DC8 AMM 33-50-01-2.  OPS TEST NORMAL.
